J. Phys. I France
Volume 1, Number 9, September 1991
Page(s) 1213 - 1215
DOI: 10.1051/jp1:1991202
J. Phys. I France 1 (1991) 1213-1215

Diffusion of a quantum particle in time-dependent random potential

N.I. Lebedev1, D.D. Sokoloff2 and A.S. Kaganovich3

1  Moscow Institute of Radioengineering, Electronics and Automation, 117454, Moscow, U.S.S.R.
2  Department of Physics, Moscow State University, 119899, Moscow, U.S.S.R.
3  Theoretical Physics Department, P.N. Lebedev Physical Institute, 117924, Moscow, Leninsky Prospect 53, USSR and Vniigeoinformsystem, 113105 Moscow, Varshavskoe shosse 8, U.S.S.R.

(Received 20 May 1991, accepted 11 July 1991)

For Schrödinger equation for a particle moving in random, time-dependent potential with white noise correlation, we prove that perturbation theory result for mean square displacement $X\sim t^{3/2}$ is asymptotically exact for a large time t. This is in contrast with the same equation with imaginary time.

© Les Editions de Physique 1991